Corrections for mie theory given in "the scattering of light and other electromagnetic radiation": Comments

Abstract : no abstract
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01597417
Contributor : Alexandre Poux <>
Submitted on : Thursday, September 28, 2017 - 11:54:34 AM
Last modification on : Thursday, February 7, 2019 - 5:33:17 PM

Identifiers

Citation

G. Gouesbet, G. Gréhan. Corrections for mie theory given in "the scattering of light and other electromagnetic radiation": Comments. Applied optics, Optical Society of America, 1984, 23 (24), pp.4462-4464. ⟨10.1364/AO.23.4462_1⟩. ⟨hal-01597417⟩

Share

Metrics

Record views

76